人员 > 科研教学系列 > 王学锋

王学锋

讲座教授  数学系科研副主任

方向:◆偏微分方程

办公室:慧园3栋530

0755-88018754

研究领域:

◆偏微分方程


工作经历:

南方科技大学,   讲座教授,2016-至今

美国Tulane大学,教授,2002-2015

美国Tulane大学,副教授,1996-2002

美国Tulane大学,助理教授,1991-1996


学习经历:

◆ 博士,美国明尼苏达大学,1990

◆ 学士,北京大学,1984


荣誉及获奖:

John Stibbs Award for Outstanding Faculty Member, 2009, by The Graduate and Professional Student Association of Tulane University.


代表文章:

1.  On concentration of positive bound states of nonlinear Schrödinger equations, Communications in Mathematical Physics  153 (1993), 229-244

2.  On the stability and instability of positive steady states of a semilinear heat equation in Rn (with C. Gui and W.-M. Ni), Communications on Pure and Applied Mathematics, Vol. XLV (1992), 1153-1181

3.  Traveling waves in a convolution model for phase transitions (with P. Bates, P. Fife and

X. Ren), Archive for Rational Mechanics and Analysis 138 (1997), 105-136

4.  On global bifurcation for quasilinear elliptic systems on bounded domains(with J. Shi),

Journal of Differential Equations   246 (2009), 2788-2812

5.  Effective boundary conditions resulting from anisotropic and optimally aligned coatings: the two dimensional case (with Xinfu Chen &  Cody Pond),  Archive for Rational Mechanics and Analysis 206 (2012),  pp. 911-951

教师简历:

Wang xuefeng2017.doc